Anyone out there.... Lower dose of sertraline from Thursday would I be feeling effects now. Feel like I'm going mad

Dr wants to put me on different meds and I'm reducing my sertraline. Was on 150 but since Thur been on 100. Feeling really low and agitated got no patience and really bad headache. Also dizziness and my head feels all prickly and very hot although it's cool to touch. Could theses be withdrawal symptoms so soon and how long am I going to be like this.? It's horrible and I'd be fine if I was left alone but we have new puppy people are in and out all the time and I really can't be bothered with it all. I also would like a drink to calm myself down. Any ideas what to do? Is this normal?

1 Reply

oldestnewest
  • That's what so terrible about meds. You could be experiencing withdrawals. I have the same feeling. Plus your aniexty may increases. Talk with your dr.

You may also like...